# SDR SWIA202408210001

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 49,450 hours, 42,705 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ON DEPARTURE WE RECEIVED A MACH TRIM, STAB TRIM, AND STALL FAIL MESSAGE. QRH DID NOT RESOLVE, MOVING AND PULLING ON CAPTAIN SIDE STAB TRIM DISCONNECT  SWITCH ALLOWED STAB/MACH TRIM TO BE REENGAGED.    (FLIGHT 4735 - FILED CLOSED)    REMOVED AND REPLACEED CAPTS STAB TRIM DISCONNECT SW REF AMM 27-41-30, OPS CHECK GOOD. REF AML 1414304, 1414307
